# SDR ASAA2021102536402

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,189 hours, 7,033 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAT INV INOP 1 MSG. GROUNDED - YES. PERFORMED BITE PROCEDURE OF P5-13 ELEC MODULE REF B737-900 FIM 24-31 TASK 801. FOUND "STAT INV INOP I" MESSAGE. PERFORMED RESET THROUGH P5-13 MODULE. NO FURTHER DEFECTS FOUND.
